# SDR USAA951035

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: AS115080200
- Condition: Leaking
- Location: Ctr Hyd System
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PIT - FL 0576, AFTER TAKEOFF, CREW RECEIVED THE NR 1 CENTER HYDRAULIC PUMP PRESS LIGHT.  CREW NOTED LOSS OF HYDRAULIC QUANTITY FROM CENTER SYSTEM.  FLIGHT RETURNED TO PIT WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED TWO HYDRAULIC LINES (PUMP TO FILTER MODULE LINES).  (M)
